# SDR CA970213008

- Difficulty date: February 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 310082903
- Condition: Orifice Dirty
- Location: Compressor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING START THE #2 ENGINE TEMPERATURE WAS HOTTER THAN #1 ENGINE. THE COMPRESSOR BLEED VALVE WAS CHANGED AND DURING SUBSEQUENT STARTS THE TEMPERATURE WAS COOLER. TREND MONITORING CONFIRMED THE COOLER OPERATION.
